# SDR AT0100155

- Difficulty date: May 13, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510005801
- Part serial: 0130
- Condition: Shorted
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMELLED SMOKE IN FLIGHT DECK.  REPLACED SHORTED COFFEEMAKER.
